advertisement
Question
Posted by: Anne | 2010/12/22

Allergy?

Hi there, I had cortisone, fexofenidine and antibiotics prescribed for me almost 2 months ago to clear up a sinus infection. Since then I''ve had itchy eyes that look very blood shot and seem to be dry for about 2 - 3 weeks now- my optometerist thinks it might be a reaction to the cortisone or fexofenidine and has told me to use Omega 6 capsules and hydrating eye drops. How do I confirm what I''m allergic to?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Anne
I doubt that the cortisone or fexofenadine will cause dry itchy eyes - this may be due to an allergy of dust or pollen. Try using an antihistamine eye drop like Spersallerg. One can go for allergy tests (skin tests or blood tests) but often this will make no difference in the treatment, as one can't avoid pollen or dust.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/12/22

Hi Anne
I doubt that the cortisone or fexofenadine will cause dry itchy eyes - this may be due to an allergy of dust or pollen. Try using an antihistamine eye drop like Spersallerg. One can go for allergy tests (skin tests or blood tests) but often this will make no difference in the treatment, as one can't avoid pollen or dust.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement